Holomorphic mappings into smooth projective varieties

Björn Dahlberg Department of Mathematics, University of Göteborg

TBD mathscidoc:1701.332391

Arkiv for Matematik, 12, (1), 59-71, 1972.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:52 uploaded by arkivadmin ] [ 183 downloads ] [ 0 comments ]
@inproceedings{björn1972holomorphic,
  title={Holomorphic mappings into smooth projective varieties},
  author={Björn Dahlberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203452958534200},
  booktitle={Arkiv for Matematik},
  volume={12},
  number={1},
  pages={59-71},
  year={1972},
}
Björn Dahlberg. Holomorphic mappings into smooth projective varieties. 1972. Vol. 12. In Arkiv for Matematik. pp.59-71. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203452958534200.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved